# SDR CA081110006

- Difficulty date: October 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: B4151
- Condition: Failed
- Location: Battery
- Part time: 386 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY WOULD NOT COME ONLINE ALTHOUGH FULL BATTERY VOLTAGE WAS OBSERVED AT BATTERY CONNECTIONS.  BATTERY RELAY WAS REPLACED AND ACFT RETURNED TO SERVICE.
